MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-27512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Restenosis (4576)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is (b)(6) kg.Stent remains implanted in patient.As event occurred approximately 5 months after index procedure and there was no reported device malfunction, the delivery system is presumed discarded and was not requested.A review of the lot history record (lhr) was conducted.There were no non-conformances.The lot conforms to its predetermined specifications and requirements.Restenosis is captured in the risk assessment and instructions for use as a known potential harm.In this case, the investigation determined that causes of restenosis may be attributed to disease progression observed, as restenosis extended into the ostium (from the proximal lad vessel); patient comorbidities and risk factors; as well as patient medical history.However, a relationship between restenosis and study device cannot be completely excluded.Intracoronary stent restenosis is multifactorial (including, but not limited to, patient lesion type, disease progression, comorbidities, and vessel trauma during the index procedure).Restenosis can also result from malposition of the stent/sub-optimal stent expansion (stent unable to maintain intended patency, loss of strength due to fracture, position of stent compromised, use error of incorrect deployment, smaller deployed diameter).The identification of restenosis at the site of the treated lesion does not imply a technical problem with the study device or study procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
An (b)(6)-year-old female with medical history of atrial fibrillation on rivaroxaban, type 2 diabetes mellitus, hypertension, dyslipidemia, and peripheral vascular disease.Presented on 14 mar 2019 with evidence of myocardial ischemia.Coronary angiography showed greater than or equal to 50% stenosis in the proximal left anterior descending (lad) coronary artery.Quantitative coronary angiography (qca) analysis before the procedure revealed a b2 lesion with 56.34% stenosis.The patient enrolled in a cobra trial.Percutaneous coronary intervention (pci) was performed via femoral access with placement of cobra pzf¿ (2.75x12mm) stent in proximal lad, followed by post-dilatation.Timi flow 3 noted.The procedure concluded without complication.Post procedure qca analysis was preformed and revealed a 29.85% stenosis.The patient was discharged to home the following day.On (b)(6) 2019, the patient presented with chest pain and dyspnea.Qca before revascularization revealed 65.07% focal body in-stent restenosis in the proximal lad that extended into the ostium of the lad.The restenosis was resolved the following day via pci with deployment of a 2.75x18mm drug-eluting stent in the target vessel.The principal investigator indicated that the restenosis event is not related to index procedure and possibly related to study device.The sponsor agrees.
 
Additional Manufacturer Narrative
H2 correction: section b5 only: revised sponsor opinion in relatedness of event to index procedure.There are no other changes to the originally submitted information in the previous mdr, aside from this b5 sponsor opinion correction.
 
Event or Problem Description
An 80-year-old female with medical history of atrial fibrillation on rivaroxaban, type 2 diabetes mellitus, hypertension, dyslipidemia, and peripheral vascular disease.Presented on (b)(6) 2019 with evidence of myocardial ischemia.Coronary angiography showed greater than or equal to 50% stenosis in the proximal left anterior descending (lad) coronary artery.Quantitative coronary angiography (qca) analysis before the procedure revealed a b2 lesion with 56.34% stenosis.The patient enrolled in a cobra trial.Percutaneous coronary intervention (pci) was performed via femoral access with placement of cobra pzf¿ (2.75x12mm) stent in proximal lad, followed by post-dilatation.Timi flow 3 noted.The procedure concluded without complication.Post procedure qca analysis was preformed and revealed a 29.85% stenosis.The patient was discharged to home the following day.On (b)(6) 2019, the patient presented with chest pain and dyspnea.Qca before revascularization revealed 65.07% focal body in-stent restenosis in the proximal lad that extended into the ostium of the lad.The restenosis was resolved the following day via pci with deployment of a 2.75x18mm drug-eluting stent in the target vessel.The principal investigator indicated that the restenosis event is not related to index procedure and possibly related to study device.The sponsor believes that restenosis event is possibly related to index procedure and possibly related to study device.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key12137482
Report Number3009306400-2021-00004
Device Sequence Number16997019
Product Code MAF
UDI-Device Identifier00879397000722
UDI-Public(01)00879397000722(17)200831(10)1708074002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number170-03-27512
Device Catalogue Number170-03-27512
Device Lot Number1708074002
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight70